Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dark brown periods after taking Progyluton?

Hi it s rimsha from Pakistan. I am 30 years old, married and have a girl with c section three years ago. After c section I am having problem with my periods I took progyluton for four month it helped as I was using but when I stop using this med I am facing the same prob. But now I having a regular period but it s color is dark brown and only clotting . Soon plz help me to understand my problem thanks
Tue, 15 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hello,

You should get evaluated doing an abdominal ultrasound to check your uterus for any pathologies and issues. Taking contraceptives may help you but first you should get evaluated. I don't think it is related to previous C-section.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dark brown periods after taking Progyluton?

Hello, You should get evaluated doing an abdominal ultrasound to check your uterus for any pathologies and issues. Taking contraceptives may help you but first you should get evaluated. I don t think it is related to previous C-section. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Olgeta Xhufka, General & Family Physician